Article citationsMore>>

Z. Chen and E. Phadia, “An optimal completion of the product limit estimator,” Statistics & Probability Letters, Vol. 76, No. 9, pp. 913–919, May 2006.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top